Advanced search
1 file | 431.61 KB

Biaxial monogenic functions from Funk-Hecke's formula combined with Fueter's theorem

Dixan Peña Peña (UGent) and Franciscus Sommen (UGent)
(2015) MATHEMATISCHE NACHRICHTEN. 288(14-15). p.1718-1726
Author
Organization
Keywords
Funk-Hecke's formula, MAPPING-THEOREM, Fueter's theorem, Monogenic functions

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 431.61 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Peña Peña, Dixan, and Franciscus Sommen. 2015. “Biaxial Monogenic Functions from Funk-Hecke’s Formula Combined with Fueter's Theorem.” Mathematische Nachrichten 288 (14-15): 1718–1726.
APA
Peña Peña, D., & Sommen, F. (2015). Biaxial monogenic functions from Funk-Hecke’s formula combined with Fueter's theorem. MATHEMATISCHE NACHRICHTEN, 288(14-15), 1718–1726.
Vancouver
1.
Peña Peña D, Sommen F. Biaxial monogenic functions from Funk-Hecke’s formula combined with Fueter's theorem. MATHEMATISCHE NACHRICHTEN. BOSCHSTRASSE 12, D-69469 WEINHEIM, GERMANY: WILEY-V C H VERLAG GMBH; 2015;288(14-15):1718–26.
MLA
Peña Peña, Dixan, and Franciscus Sommen. “Biaxial Monogenic Functions from Funk-Hecke’s Formula Combined with Fueter's Theorem.” MATHEMATISCHE NACHRICHTEN 288.14-15 (2015): 1718–1726. Print.
@article{7059237,
  author       = {Peña Peña, Dixan and Sommen, Franciscus},
  issn         = {0025-584X},
  journal      = {MATHEMATISCHE NACHRICHTEN},
  keywords     = {Funk-Hecke's formula,MAPPING-THEOREM,Fueter's theorem,Monogenic functions},
  language     = {eng},
  number       = {14-15},
  pages        = {1718--1726},
  publisher    = {WILEY-V C H VERLAG GMBH},
  title        = {Biaxial monogenic functions from Funk-Hecke's formula combined with Fueter's theorem},
  url          = {http://dx.doi.org/10.1002/mana.201400209},
  volume       = {288},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: